# SDR USAA951160

- Difficulty date: November 6, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816US
- Make and model: Doug DC-9-82
- Aircraft serial: 48096
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 9915561533
- Condition: Corroded
- Location: Bs 1338
- Part time: 37,510 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-3/C-6 INSPECTION, FOUND LEVEL 1 CORROSION ON WEB OF AFT CARGO WALL AT STATION 1338 PREVIOUSLY REWORKED CORROSION REF NR C57-53300.  MANUFACTURED AND SPLICED IN NEW WEB SECTION AND ANGLES PER USAIR TYPICAL REPAIR 53-30-10.  (M)
